@Article{JCM-17-233, author = {Pan , Ping-Qi}, title = {A New Perturbation Simplex Algorithm for Linear Programming}, journal = {Journal of Computational Mathematics}, year = {1999}, volume = {17}, number = {3}, pages = {233--242}, abstract = {

In this paper, we first propose a perturbation procedure for achieving dual feasibility, which starts with any basis without introducing artificial variables. This procedure and the dual simplex method are then incorporated into a general purpose algorithm; then, a modification of it using a perturbation technique is made in order to handle highly degenerate problems efficiently. Some interesting theoretical results are presented. Numerical results obtained are reported, which are very encouraging through still preliminary.  

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9098.html} }